TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Jess~ Offline
Member
Senior TeenHelper
*******
 
Jess~'s Avatar
 
Name: jess
Age: 20
Gender: chick with an imaginary dick
Location: hell

Posts: 908
Blog Entries: 10
Join Date: November 26th 2012

bleeding after period? - November 21st 2017, 09:12 PM

so on the 15th, last wednesday, my partner didn't know if he pulled out good enough and he said there's a thing where birth control pills can act as emergency contraception. i'm not on the pill anymore, the side effects were too negative for me, but i still have a years worth supply of two different types of BC. i googled the EC thing and it turns out one of the types of pills i have,[Edited], can be used as EC.
it said take [Ed
ited] for the first dose and [edited]. so I took the first dose not even an hour after we had sex, and obviously the second dose twelve hours later.

i use an app to track my period, and it says this week i should be ovulating. but for the past few days i've had heavy discharge accompanied by a strong abnormal smell. last night i noticed the discharge was light pink, and today it went from brown blood to red blood discharge. it looks like period blood, but i still have over two weeks until my next period is supposed to start.
google says that the bleeding usually comes with ovulation, but it's just concerning me because this has never happened with ovulation before. the amount of blood coming out is acting just like a period.

the only period symptom that has really shown up was a breakout of acne yesterday. i just don't know what to think..? should i see a doctor or is it probably fine? logically i'm thinking it's just because of the pills, but of course i'm afraid it could be something much more serious.


i don't know what i'm supposed to do
haunted by the ghost of you

Last edited by .:Bibliophile:.; November 22nd 2017 at 12:18 AM. Reason: Removing unsafe medication information which goes against the TOS
   
  (#2 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,866
Blog Entries: 1770
Join Date: January 18th 2009

Re: bleeding after period? - November 22nd 2017, 12:17 AM

Emergency contraceptive is known for causing issues with periods. You are taking so much of the hormone that it's natural for people to have a weird period for a while after doing that.

However, since you used something that was not prescribed to be used as emergency contraceptive, I would suggest that you call your gynecologist and talk to them. They might make you come in for an appointment but they should be able to let you know if what is going on is normal.

That being said, you should be really careful about taking medication and dosages that are not prescribed by the doctor. I know your doctor prescribed the medication to you but they did not intend for you to use it the way you did.


|Lead Moderator|Newsletter Officer|
   
1 user(s) liked this post or found it helpful.
Closed Thread

Bookmarks

Tags
bleeding, period

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.